# SDR DXTA201510056100

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 11,100 hours, 8,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Display
- Part number: 1E642
- Part serial: 4BD91
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU ON & BLEED ON, TEMP WENT RAPIDLY TO 250 DEGREES & THEN AIR DUCT O'HEAT ANNUNCIATOR ILLUMINATED, FOLLOWED BY A VERY STRONG ACRID SMOKY SMELL IN THE CABIN.  BLEED AIR WAS TURNED OFF & FULL MANUAL COLD SELECTED, BUT THE SMELL OF SOMETHING BURNING CONTINUED.  APU WAS SECURED.  NEED EVALUATION FOR COLLATERAL DAMAGE.  R & R THE TEMP CONTROL DISPLAY UNIT IAW MM 21-51-00.  SYS OPERATIONS CHECKED GOOD.
